REAL

The sterile insect technique in a predator-prey system with monotone functional response

Wang, Shuai and Huang, Qingdao (2016) The sterile insect technique in a predator-prey system with monotone functional response. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (91). pp. 1-20. ISSN 1417-3875

[img]
Preview
Text
p4588.pdf

Download (670kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 11 Jan 2017 10:02
Last Modified: 11 Jan 2017 10:02
URI: http://real.mtak.hu/id/eprint/45030

Actions (login required)

Edit Item Edit Item